# SDR DALA2021030501273

- Difficulty date: December 4, 2017
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Retaining Clip
- Condition: Misaligned
- Location: Fuse - Blanket
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE 2KU INSTALLATION PER GOGO DWG D18470-22207 REV C, AND AMDS WORKCARD 2330-01349-01D, MAINTENANCE ENCOUNTERED AN EXISTING HOLE (0.159 DIA) AT FS 580 AND S1-2R FOR AN INSULATION BLANKET RETAINING CLIP THAT WILL FALL UNDERNEATH THE INTERCOSTAL BRACKET. ONCE THE PILOT HOLE WAS DRILLED THE CENTER TO CENTER DISTANCE OF THE TWO HOLES IS 0.400. C/W ERA 563975-14.
